# SDR AALA202204222557

- Difficulty date: April 21, 2022
- Submitted: April 22, 2022
- Operation: Air carrier
- Aircraft: N819AN
- Make and model: Boeing 737
- Aircraft serial: 40637
- Aircraft time: 18,621 hours, 2,753 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LOWER HORIZONTAL EMERGENCY PROXIMITY LIGHT BEHIND LAV 3F-1RC WALL, BEZEL IS BROKEN. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
